Mathematical Research Letters

Volume 14 (2007)

Number 4

Degree and holomorphic extensions

Pages: 615 – 622



Josip Globevnik (University of Ljubljana)


Let $D$ be a bounded convex domain in $\C^N,\ N\geq 2$. We prove that a continuous map $\Phi\colon\ bD\rightarrow\C^N$ extends holomorphically through $D$ if and only if for every polynomial map $P\colon\ \C^N\rightarrow\C^N$ such that $\Phi+P\not= 0$ on $bD$, the degree of $\Phi+P|bD$ is nonnegative. We also prove another such theorem for more general domains.

Full Text (PDF format)